# SDR F3LA97037

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545834
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON FLOOR BEAM UPPER CHORD BS 344, RBL 9 TO LBL 65.  FOUND CORROSION BEYOND LIMITS PER SRM 52-10-1.  REMOVED CHORD FROM LBL 65 TO RBL 65.  FABRICATED AND INSTALLED NEW CHORD.  ALL WORK PERFORMED IAW SRM 51-10-6, 53-10-2, 53-10-9.  (M)
